# SDR RAIA00210258

- Difficulty date: September 1, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 31,300 hours, 31,470 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: O-Ring
- Part number: AS3209222
- Condition: Damaged
- Location: Oil Cap
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

OIL PRESSURE LOW NR 2 ENGINE. MAINTENANCE REMOVED AND REPLACED OIL CAP O-RING, OPS AND LEAK CHECK OK.
